C -minimal pairs of compact convex sets.

Pallaschke, D.; Urbańska, W.; Urbański, R.

Journal of Convex Analysis (1997)

  • Volume: 4, Issue: 1, page 1-25
  • ISSN: 0944-6532

How to cite


Pallaschke, D., Urbańska, W., and Urbański, R.. "-minimal pairs of compact convex sets.." Journal of Convex Analysis 4.1 (1997): 1-25. <http://eudml.org/doc/226449>.

author = {Pallaschke, D., Urbańska, W., Urbański, R.},
journal = {Journal of Convex Analysis},
keywords = {pairs of convex sets; quasidifferential calculus; sublinear functions},
language = {eng},
number = {1},
pages = {1-25},
publisher = {Heldermann Verlag},
title = {-minimal pairs of compact convex sets.},
url = {http://eudml.org/doc/226449},
volume = {4},
year = {1997},

AU - Pallaschke, D.
AU - Urbańska, W.
AU - Urbański, R.
TI - -minimal pairs of compact convex sets.
JO - Journal of Convex Analysis
PY - 1997
PB - Heldermann Verlag
VL - 4
IS - 1
SP - 1
EP - 25
LA - eng
KW - pairs of convex sets; quasidifferential calculus; sublinear functions
UR - http://eudml.org/doc/226449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.